Translator Disclaimer
March/April 2010 A simple proof of global solvability of 2-D Navier-Stokes equations in unbounded domains
B.P.W. Fernando, S.S. Sritharan, M. Xu
Differential Integral Equations 23(3/4): 223-235 (March/April 2010).

Abstract

In this paper we provide an elementary proof of the classical result of J.L. Lions and G. Prodi on the global unique solvability of two-dimensional Navier-Stokes equations that avoids compact embedding and strong convergence. The method applies to unbounded domains without special treatment. The essential idea is to utilize the local monotonicity of the sum of the Stokes operator and the inertia term. This method was first discovered in the context of stochastic Navier-Stokes equations by J.L. Menaldi and S.S. Sritharan.

Citation

Download Citation

B.P.W. Fernando. S.S. Sritharan. M. Xu. "A simple proof of global solvability of 2-D Navier-Stokes equations in unbounded domains." Differential Integral Equations 23 (3/4) 223 - 235, March/April 2010.

Information

Published: March/April 2010
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35383
MathSciNet: MR2588473

Subjects:
Primary: 35Q30, 76D05

Rights: Copyright © 2010 Khayyam Publishing, Inc.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.23 • No. 3/4 • March/April 2010
Back to Top